I was on lexapro for depression and anxiety for about a year. Recently I made the desicion to wean off to see where I'm at overall and now I am feeling less like myself after a month of being off. I'm taking St Johns Wort just to supplement the minor anxiety and to also make the weaning easy. Has anyone else experienced not feeling too good after getting off lexapro?
It isn't unusal to experience withdrawal effects when coming off an antidepressant especially if you cam off too fast. That being said, the physical symptoms you may be experiencing ( nausea, diarrhea, brain zaps) will gradually clear up. The symptoms for which you took the medication in the first place may return though. Only you and your doctor can assess whether this is occurring. I encourage you to work with your doctor to prevent the possibility of recurrence of your symptoms.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2009 • 7 answers
Posted 17 May 2010 • 1 answer
Posted 30 Sep 2010 • 2 answers
Posted 9 Feb 2016 • 5 answers
Posted 12 Oct 2016 • 3 answers